MathSciNet Relay Station
MathSciNet bibliographic data
MR840627 (88b:46041) 46C05 (46L10)
Mercer, Richard Dense $G\sb \delta$'s contain orthonormal bases. Proc. Amer. Math. Soc. 97 (1986), no. 3, 449–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement